# SDR UIEA2025032200374

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 1000 RBL 33.99 FOUND CRACK( SHEAR TIE REPLACEMENT AS PER ATLAS AIR EO 4453C024 REV 4 PART 8 STEP 2 CONDITION 13 AND RI-53-14-17485 REV A. NO FURTHER DEFECTS NOTED )
